# SDR F3LA2022060800053

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N388FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10768
- Aircraft time: 1,179 hours, 565 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 243228 ITEM 1; UPON SECOND ENGINE START BURNING FUEL ODOR COMING FROM AFT OF AIRPLANE - 
CORRECTIVE ACTION; TROUBLESHOT DOWN TO APU AIR START USED TO START ENGINE. NO ODOR NOTED AT THIS TIME PLACED APU ON MEL 49-10-01A CTL#1183139 DUE DATE 6/16/2022 PLACARDS INSTALLED WITH ABM 430781
